# SDR HALA2022100400311

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 48,303 hours, 7,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 OVERHEAD EMERGENCY LIGHT AT R2 DOOR INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE. SECURED CONNECTOR. (9751181)
